As the world turns around, here's me back...
Jul 8, 2010
Hello there, doc
It's your BFF here... Please help me only one more time... Please...
After that gengivitis, I got a sore Throat... It's very very bad... Lots of pain, fever, and now starting a dry cough... Is it normal after the 5 days of azytromicin? My tongue, in the back of it, is very red and it pains too...
A doctor saw my throat (the red in tongue started after the visit to the doctor) and said that it was an inflammation without any "apparently" infection... He prescribed anti inflammatory but the pain and the fever persists...
My wife now told me she's having a yellow secretion going out her vagina...
I'm also having burning sensations in my stomach and esophagus...
I'm starting freaking out again doc!!!!!! We've been very stressed due to the job changing. Could these ailments come from the stress? She also had sore throat...
Could it be, in my case, some kind of candida? And in hers?
Doc, I'm sorry for bothering you again... But you're the only one that I trust in...
Did you receive my pack? I posted it last week, I'm anxious to the pack arrive there!!
Thanks a lot my friend... Hope everything is fine with you...
BFF Brazilian Guy
Response from Dr. Frascino
Hello BFF Brazilian Guy,
I cannot diagnose ailments over the Internet. If your wife has a vaginal discharge, she should see her gynecologist for an evaluation. Your symptoms are not suggestive of or worrisome for HIV. That the azithromycin did not help your sore throat problem would suggest the cause was not a bacterial pathogen.
As for candida, this can occur during or immediately following antibiotic therapy. Your general medical doctor should be able to evaluate this problem and treat it if necessary. I do not believe your symptoms are HIV related.
I again urge you to get HIV tested for peace of mind. Counseling (psychotherapy) may help you confront and cope with your ongoing fears of becoming HIV infected.
The package has not yet arrived.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.